Some Asymptotic Expansions and Distribution Approximations outside a CLT Context

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageUnknown
Title of host publicationn/a
EditorsSM Ermakov, VB Melas, AN Pepelyshev
PublisherVVM com. Ltd
Pages444--448
VolumeI
ISBN (Print)978-5-9651-0354-6
Publication statusPublished - 1 Jan 2009
Event6th St. Petersburg Workshop on Simulation -
Duration: 1 Jan 2009 → …

Conference

Conference6th St. Petersburg Workshop on Simulation
Period1/01/09 → …

Cite this

Ramos, L. P. C., Esquível, M. L., & Lita da Silva, J. F. (2009). Some Asymptotic Expansions and Distribution Approximations outside a CLT Context. In SM. Ermakov, VB. Melas, & AN. Pepelyshev (Eds.), n/a (Vol. I, pp. 444--448). VVM com. Ltd.